Open Access
Translator Disclaimer
December, 1989 Efficient Parameter Estimation for Self-Similar Processes
Rainer Dahlhaus
Ann. Statist. 17(4): 1749-1766 (December, 1989). DOI: 10.1214/aos/1176347393

Abstract

Asymptotic normality of the maximum likelihood estimator for the parameters of a long range dependent Gaussian process is proved. Furthermore, the limit of the Fisher information matrix is derived for such processes which implies efficiency of the estimator and of an approximate maximum likelihood estimator studied by Fox and Taqqu. The results are derived by using asymptotic properties of Toeplitz matrices and an equicontinuity property of quadratic forms.

Citation

Download Citation

Rainer Dahlhaus. "Efficient Parameter Estimation for Self-Similar Processes." Ann. Statist. 17 (4) 1749 - 1766, December, 1989. https://doi.org/10.1214/aos/1176347393

Information

Published: December, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0703.62091
MathSciNet: MR1026311
Digital Object Identifier: 10.1214/aos/1176347393

Subjects:
Primary: 62F12
Secondary: 60F99, 62M10

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 4 • December, 1989
Back to Top